# SDR SWIA2018073044896

- Difficulty date: July 23, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 35,929 hours, 30,539 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG LOW OIL PRESS MSG DURING FLIGHT. COMPLIED WITH QRH. (FLT#5504) FO: 07/24/2018 CLOSED REMOVED AND REPLACED HYDRAULIC PUMP, IDG, AND STARTER CARBON SEALS IAW ENGINE MANUAL. ALSO REMOVED AND REPLACED C-SUMP COMPONENTS . EXHAUST FRAME AND NR 7 CARBON SEAL IAW ENGINE MANUAL. OPS AND LEAK CHECKS GOOD.
